# SDR UALA2012120306896

- Difficulty date: November 30, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 57,059 hours, 21,400 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2089
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RIGHT MAIN ENTRY DOOR SLIDE FAILS CIDS CHECK WITH EXT LOADS AFT L MESSAGE.  REPLACED DOOR 2 RIGHT MED SLIDE PER MM DUE TO FAILING CIDS TEST.
